# SDR CALA2013041700230

- Difficulty date: April 17, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 50,451 hours, 16,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81512
- Condition: Damaged
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MISDRILLED HOLES ON L1 DOOR CUT OUT FWD INNER CHORD AT STA 303.9 STR 16 L, DAMAGED REPAIRED IAW ECRA 5311-01540 PART 1 DIP ISSUED TO ACCOMPLISH ECRA 5311-01540, PART 3 WITHIN 2 YEARS FROM 2/6/12.  REPAIRED IAW EC/RA 5311-01593 PART 1 INTERIM REPAIR.  REF L/P 5758037 ATTACHED 44.0008 WORK PERFORMED.  DIP REMAINS.  ACCOMPLISH PERMANENT REPAIR IAW ECRA 5311-01593, PART 3 BEFORE 4/15/15. LIMIT: T/A: W/I 2 YEARS FROM 06 FEB 2012-ODEE.
